MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2 P150044; SOMATIC GENE MUTATION DETECTION SYSTEM

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2 P150044; SOMATIC GENE MUTATION DETECTION SYSTEM
Catalog Number 07248563190
Medical Device Problem Codes False Positive Result (1227); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable cobas® egfr mutation test v2 assay results for a patient sample tested on the cobas z 480 analyzer.The initial result was exon20 insertion mutation detected.The repeat result was no mutation detected.The sample was tested using the next generation sequencing (ngs) and the result was negative for exon20.

Brand Name
COBAS® EGFR MUTATION TEST V2 P150044
Common Device Name
SOMATIC GENE MUTATION DETECTION SYSTEM
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
9253534412
MDR Report Key24888204
Report Number2243471-2026-01434
Device Sequence Number10419935
Product Code OWD
UDI-Device Identifier00875197005448
UDI-Public00875197005448
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07248563190
Device Lot NumberM25692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/28/2026
06/01/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/22/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0083-2022 RES88607
Patient Sequence Number1
Patient SexUnknown